# SDR ASAA0470006

- Difficulty date: June 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A750116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DUIRNG C-CHECK, FOUND ZEE ANGLE CORRODED IN FORWARD CARGO COMPARTMENT AND LBL 21.  REPLACED IAW SRM.  (M)
